Publications
Publications
Schwede, Stefan
References
15.
Stefan Schwede
Formal groups and stable homotopy of commutative rings
Geom. Topol., 8:335--412
2004
14.
David Benson, Henning Krause and Stefan Schwede
Realizability of modules over Tate cohomology
Trans. Amer. Math. Soc., 356(9):3621--3668
2004
13.
Stefan Schwede
Morita theory in abelian, derived and stable model categories
Structured ring spectra Volume 315 of London Math. Soc. Lecture Note Ser.
page 33--86.
Publisher: Cambridge Univ. Press, Cambridge,
2004
12.
Stefan Schwede and Brooke Shipley
Equivalences of monoidal model categories
Algebr. Geom. Topol., 3:287--334
2003
11.
Stefan Schwede and Brooke Shipley
Stable model categories are categories of modules
Topology, 42(1):103--153
2003
10.
Stefan Schwede and Brooke Shipley
A uniqueness theorem for stable homotopy theory
Math. Z., 239(4):803--828
2002
9.
M. A. Mandell, J. P. May, S. Schwede and B. Shipley
Model categories of diagram spectra
Proc. London Math. Soc. (3), 82(2):441--512
2001
8.
Stefan Schwede
S-modules and symmetric spectra
Math. Ann., 319(3):517--532
2001
7.
Charles Rezk, Stefan Schwede and Brooke Shipley
Simplicial structures on model categories and functors
Amer. J. Math., 123(3):551--575
2001
6.
Stefan Schwede
Stable homotopy of algebraic theories
Topology, 40(1):1--41
2001
5.
Stefan Schwede
The stable homotopy category has a unique model at the prime 2
Adv. Math., 164(1):24--40
2001
4.
Stefan Schwede and Brooke E. Shipley
Algebras and modules in monoidal model categories
Proc. London Math. Soc. (3), 80(2):491--511
2000
Page:  
Export as:
BibTeX, XML